Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Bouts of dizziness, low vision. Possible cause for above symptoms?

I have been feeling really dizzy in bouts for nearly two weeks. My vision is also worse at times. Not blurred as such, but not as good as it normally is. I immediately thought diabetes but the symptoms don t seem to be effected by diet . I am currently abroad and don t return home for sometime. I am worried but am unable to see a doctor here. What do you think it could be?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
In my opinion you should consult a neurologist immediately because your symptoms suggestive of some neurological problem.
Please do not ignore the symptoms go for some investigation also and take treatment as early as possible.
Good luck.
Dr. Richa
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor